MathSciNet Relay Station
MathSciNet bibliographic data
MR1920038 (2003e:35240) 35Q30 (35B65 35D10 76D03 76D05)
Berselli, Luigi C.; Galdi, Giovanni P. Regularity criteria involving the pressure for the weak solutions to the Navier-Stokes equations. Proc. Amer. Math. Soc. 130 (2002), no. 12, 3585–3595.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement